On the lock-in probability of stochastic approximation

Borkar, V. S. (2002) On the lock-in probability of stochastic approximation Combinatorics, Probability and Computing, 11 (1). pp. 11-20. ISSN 0963-5483

Full text not available from this repository.

Official URL: http://portal.acm.org/citation.cfm?id=971021.97102...

Related URL: http://dx.doi.org/10.1017/S0963548301004953


For a stochastic approximation-type recursion with finitely many possible limit points, we find a lower bound on the probability of converging to a prescribed point in its 'domain of attraction'. This has implications for the lock-in phenomena in the stochastic models of increasing return economics and the sample complexity of stochastic approximation algorithms in engineering.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:5321
Deposited On:18 Oct 2010 08:40
Last Modified:20 May 2011 09:00

Repository Staff Only: item control page